ArticleClinical case reports2024
Upper gastrointestinal tract immune-related adverse events: Two cases of obstructive complications occurred in immune consolidation therapy after sequential chimeric antigen receptor T cell therapy with autologous hematopoietic stem cell transplantation for refractory/relapsed diffuse large B cell lymphoma.
Article in Clinical case reports, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 1 citations in OpenAlex.
- Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
14 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Key Clinical Message: Immune checkpoint inhibitors are a very popular method of treating malignant tumors. But its side effects cannot be ignored. This study revealed obstructive complications during immune consolidation therapy following sequential chimeric antigen receptor T cell therapy with autologous hematopoietic stem cell transplantation in two patients with diffuse large b cell lymphoma (DLBCL). Both our patients had the same symptoms of vomiting and inability to eat due to pyloric obstruction, it should be highlighted that this is a relatively rare and irreversible complication of upper gastrointestinal caused by immune consolidation therapy. Abstract: Immune checkpoint inhibitors (ICIs) have become the standard therapy for many malignant tumors.However, ICIs are associated with unique immune-related adverse events (irAEs) caused by dysregulated immune activation and associated complications have been observed in patients. Here, we report two cases of patients with pyloric obstruction and duodenal ulcers induced by the use of sintilimab, which provides some guidance for the widely used anti-programmed death-1 therapy. During the entire treatment progression for such patients, the correct differential diagnosis of adverse effects and the use of immunosuppressive agents such as glucocorticoids are essential to facilitate early prevention and intervention of irAEs.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.